American Journal of Computational Mathematics

Vol.5 No.2(2015), Paper ID 57323, 11 pages

DOI:10.4236/ajcm.2015.52014

 

Block Unification Scheme for Elliptic, Telegraph, and Sine-Gordon Partial Differential Equations

 

Samuel Jator

 

Department of Mathematics and Statistics, Austin Peay State University, Clarksville, TN, USA

 

Copyright © 2015 Samuel Jator et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Jator, S. (2015) Block Unification Scheme for Elliptic, Telegraph, and Sine-Gordon Partial Differential Equations. American Journal of Computational Mathematics, 5, 175-185. doi: 10.4236/ajcm.2015.52014.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.